Please use this identifier to cite or link to this item: http://hdl.handle.net/1822/1555

TitleVariational problems with non-constant gradient constraints
Author(s)Santos, Lisa
KeywordsParabolic variational inequality
Parabolic PDE
Free boundary problem
Issue date2002
PublisherSociedade Portuguesa de Matemática (SPM)
Citation"Portugaliæ mathematica". ISSN 0032-5155. 59:2 (2002) 205-248.
Abstract(s)This paper studies existence, uniqueness, continuous dependence on the given data and the asymptotic behavior of the solution of an evolutive variational inequality with non-constant gradient constraint and homogeneous Dirichlet boundary condition. With assumptions on the given data, we prove existence of solution for a variational inequality with two obstacles, a Lagrange multiplier problem and an equation with gradient constraint. Equivalence of these problems with the variational inequality with gradient constraint is proved. An example of non-equivalence among these problems is given in order to show the necessity of the assumptions.
TypeArticle
URIhttp://hdl.handle.net/1822/1555
ISSN0032-5155
Peer-Reviewedyes
AccessOpen access
Appears in Collections:CMAT - Artigos em revistas com arbitragem / Papers in peer review journals
DMAT - Artigos (Papers)

Files in This Item:
File Description SizeFormat 
LisaSantos_rgu_PM2002.pdf278,29 kBAdobe PDFView/Open

Partilhe no FacebookPartilhe no TwitterPartilhe no DeliciousPartilhe no LinkedInPartilhe no DiggAdicionar ao Google BookmarksPartilhe no MySpacePartilhe no Orkut
Exporte no formato BibTex mendeley Exporte no formato Endnote Adicione ao seu ORCID